# SDR QXEA200601331

- Difficulty date: May 19, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. AFT BAGGAGE COMPARTMENT - LT IB SEAT TRACK IS CORRODED ON OB FLANGE, X728.102 - 783.102. MAINTENANCE REPAIRED IAW SRM 51-40-15, SRM 51-42-05 AND SRM 51-42-05.
